MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM VA PPFX GT RING ATTCHMT PLATE/LARGE/LEFT/STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM VA PPFX GT RING ATTCHMT PLATE/LARGE/LEFT/STERILE; PLATE, FIXATION, BONE
Catalog Number 02.221.103S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported during a ppfx surgery that the va locking ppfx greater trochanter ring could not be threaded onto the proximal femur plate.Attempts to engage a second ring plate also failed, resulting in the inability to implant any ring plate.The event led to a significant delay of approximately 25 minutes, and the fracture could not be fixed as required.There was reported patient harm, but no additional medical or surgical intervention or extended hospitalization was necessary.

Brand Name
3.5MM VA PPFX GT RING ATTCHMT PLATE/LARGE/LEFT/STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25113895
Report Number8030965-2026-04351
Device Sequence Number9326050
Product Code HRS
UDI-Device Identifier10886982276049
UDI-Public(01)10886982276049(17)350801(10)71704P6
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.221.103S
Device Lot Number71704P6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/18/2026
06/09/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/26/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown